# SDR QR9R2022112200002

- Difficulty date: November 22, 2022
- Submitted: November 22, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15724089792
- Aircraft time: 2,604 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: B642M1004101
- Part serial: 05B2913
- Condition: Out Of Limits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER SLEEVE ASSY WAS RECEIVED FROM SUPPLY WITH REPLACEMENT BUSHINGS IMPROPERLY HONED WHICH PREVENTS BOLT FROM PASSING THROUGH.
